# SDR USAA2013010200027

- Difficulty date: December 6, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725148200000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING FUEL DOOR 640AB BETWEEN WS 70 TO WS 141 & BETWEEN RIB 2 TO RIB 3.  REPLACED RIGHT WING FUEL DOOR 640AB IAW A320 AMM 57-27-11-400-001-A.
